# SDR SWAA2020081006094

- Difficulty date: August 4, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 46,375 hours, 23,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Light Switch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT SWITCH COVER BROKEN / REMOVED AND REPLACED SWITCH COVER REF. SIP AND 33-51-00
